# SDR ASAA2016070617300

- Difficulty date: July 6, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 6,908 hours, 2,262 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Shorted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO ACMS REPORT SHOWING CPC FAULTS AT TAKE-OFF WITH NO FLIGHT DECK INDICATIONS.  ACFT GROUNDED.  IAW L/P'S 11644082 THRU 11644085 FOR CPC'S REMOVAL & REINSTALLATION, PSEU D11138 AND D100988 CONNECTOR REMOVAL. RANG OUT REQUESTED WIRES IAW WDM 21-31-24 PG 3, PSEU D11138 PIN 12 TO PIN B1 OF BOTH CPC'S OPEN TO GROUND AND PIN TO PIN CHECKED GOOD.  PSEU D10988 PIN 12 OPEN TO GROUND AND OPEN TO PIN B4 TO BOTH CPC'S. PIN B4 OF BOTH CPC'S SHORTED TO GROUND.  REMOVED & REINSTALLED FOR TROUBLESHOOTING E1-1 D40774P, E2-2 D40450P AND E3-3 D40468P, FOUND AT D40468J PIN A5 BENT & DEFORMED AND WAS SHORTED BETWEEN D40468P INSULATOR AND METAL SHELL.  REPAIRED WIRING TO D4046J,  REPLACED PIN A5,  CONNECTOR AND JACK SIDE CONNECTORS, OK FOR SERVICE IAW WDM 21-31-24 ALL ITEMS ON MIG 2C 40-0012866,67,68 ARE COMPLETE, ACARS OPS CHECKED IAW AMM 23-27-00, AND ACARS AIRPLANE PERSONALITY MODULE CHECKED IAW AMM 23-27-35.
